# SDR SWAA2015100544568

- Difficulty date: August 21, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N522SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26564
- Aircraft time: 70,871 hours, 67,128 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6545324
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR WEB CRACKED, BETWEEN RSS 224.14 - 230.  REPAIRED WEB IAW EO & EA.
